I need help on a personal medical issue. I am married 39 years old with one son.
I am facing erection problems and early ejaculation, some times while just kissing & fondling
also as soon as i enter i ejaculate.
Based on above symptoms i on my own search started using Damiana Pentarkan PK 40.
after a few days usage i observed following symptoms:
Feeling of heat in hands & feet
and overall heat following while taking my hands near to my mouth and exhale.
Pls advise should i continue with it or choose some other medicine.
Also i donot feel any physical strength of my organ and the use of Damiana has so far also not caused any change on it. pls advise & help.
sunnyfrnk on 2010-09-23
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.